# SDR CA020627010

- Difficulty date: June 22, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6100
- Aircraft time: 23,540 hours
- Engine: Pwa PT6A20
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Longeron
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN LONGERON IN NACELLE AS PER CF-81-07R4 (DHC SB6/509)
